Next Article in Journal
Payoff Distribution in a Multi-Company Extraction Game with Uncertain Duration
Next Article in Special Issue
A New Approach for the Black–Scholes Model with Linear and Nonlinear Volatilities
Previous Article in Journal
Higher Order Hamiltonian Systems with Generalized Legendre Transformation
Previous Article in Special Issue
Advanced Expected Tail Loss Measurement and Quantification for the Moroccan All Shares Index Portfolio

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 164

Article: Introducing Weights Restrictions in Data Envelopment Analysis Models for Mutual Funds
Authors: by and
Link: https://www.mdpi.com/2227-7390/6/9/164

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop